| Catalog Number |
68015187 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported there was a tool issue; the implant didn't engage in implant driver.
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction for same/similar devices that could have possibly caused or contributed to a serious injury.Product return has been requested and will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.We will continue to track and monitor the trend.